MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - VERSION RO D; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH REUNION TSA - VERSION RO D; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5901-1103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the surgeon was broaching the humerus with the broach handle and version rod screwed into the broach.As the surgeon was backing the broach out, he hit the alignment rod and it snapped leaving a piece of the thread stuck inside the 30° slot.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.The event details states clearly that : "as the surgeon was backing the broach out, he hit the alignment rod and it snapped ".According to this statement, the user hit the device.The op tech clearly states that the device is not a weight bearing device: " the version rod is not intended to be a load bearing instrument.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
REUNION TSA - VERSION RO D
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11241266
Report Number0008031020-2021-00032
Device Sequence Number3927837
Product Code LXH
UDI-Device Identifier07613327099409
UDI-Public07613327099409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5901-1103
Device Catalogue Number5901-1103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1